Smooth selections of convex-valued multifunctions

Jacek Sadowski

Abstract

We establish a class of multifunctions having smooth (C^∞) selections and formulate assumptions on a multifunction F under which for any continuous selection f of F there is a sequence of smooth selections of F converging uniformly to f. Moreover, we obtain a Castaing type representation of multifunctions by a sequence of smooth selections, i.e. we construct a sequence {f_k} of smooth selections of F satisfying the condition F(x) = ∪k≥1 f_k(x) for all x ∈ X.
Author Jacek Sadowski (FMIS)
Jacek Sadowski,,
- Faculty of Mathematics and Information Science
Journal seriesJournal of Convex Analysis, ISSN 0944-6532
Issue year2013
Vol20
No1
Pages25-42
Publication size in sheets0.85
URL http://www.heldermann.de/JCA/JCA20/JCA201/jca20003.htm
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 30.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.592 (2) - 2013=0.792 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?